The Michigan Mathematical Journal

The backward shift on weighted Bergman spaces.

Alexandru Aleman and William T. Ross

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 2 (1996), 291-319.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005464

Digital Object Identifier
doi:10.1307/mmj/1029005464

Mathematical Reviews number (MathSciNet)
MR1398156

Zentralblatt MATH identifier
0873.32003

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30H05: Bounded analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions 47A15: Invariant subspaces [See also 47A46]

Citation

Aleman, Alexandru; Ross, William T. The backward shift on weighted Bergman spaces. Michigan Math. J. 43 (1996), no. 2, 291--319. doi:10.1307/mmj/1029005464. https://projecteuclid.org/euclid.mmj/1029005464


Export citation